Recent Papers

  1. S.V.Chmutov and V.V.Goryunov,
    Kauffman bracket of plane curves.
    Preprint 1995, published in Communications in Mathematical Physics, vol.182 (1996), 83-103. Pdf version (383K)

  2. V.V.Goryunov,
    Local invariants of mappings of oriented surfaces into three-space.
    Preprint 1996, published in C.R.Acad.Sci. Paris, vol.323 (1996), S\'erie I, 281-286. Pdf version (124K)

  3. V.V.Goryunov,
    Local invariants of mappings of surfaces into three-space.
    Preprint 1994, published in Arnold-Gelfand Mathematical Seminars. Geometry and Singularity Theory (V.I. Arnold and I.M.Gelfand, eds.), Birkh\"auser, 1996, 223-255. Pdf version (360K)

  4. V.V.Goryunov,
    Finite order invariants of framed knots in a solid torus and in Arnold's (J+)-theory of plane curves.
    Preprint 1995, published in Lecture Notes in Pure and Applied Mathematics, vol.184 (1997) `Geometry and Physics' (J.E.Andersen, J.Dupont, H.Pedersen and A.Swann, eds.), Marcel Dekker, Inc., New York--Basel--Hong Kong, 549-556. Pdf version (161K)

  5. V.V.Goryunov,
    Vassiliev type invariants in Arnold's (J+)-theory of plane curves without direct self-tangencies.
    Preprint 1995, published in Topology, vol. 37 (1998), 603-620. Pdf version (274K)

  6. S.V.Chmutov and V.V.Goryunov,
    Polynomial invariants of Legendrian links and wave fronts.
    Preprint 1996, published in `Topics in Singularity Theory. V.I.Arnold's 60th Anniversary Collection' (A.Khovanskii, A.Varchenko and V.Vassiliev, eds.), American Mathematical Society Translations (2), vol.180 (1997), AMS, Providence, RI, 25-44. Pdf version (435K)

  7. S.V.Chmutov and V.V.Goryunov,
    Polynomial invariants of Legendrian links and their fronts.
    Preprint 1996, published in Proceedings of Knots96 (Shin'ichi Suzuki, ed.), World Scientific, Singapore a.o. (1997), 239-256. Pdf version (351K)

  8. V.V.Goryunov and C.E.Baines,
    M\"obius and odd real trigonometric M-functions.
    Preprint 1996, published in `Singularities. The Brieskorn Anniversary Volume', Progress in Mathematics, vol. 162, Birkh\"auser, 1998, 399-408. Pdf version (172K)

  9. V.V.Goryunov,
    Vassiliev invariants of knots in R^3 and in a solid torus.
    Preprint 1995, published in American Mathematical Society Translations (2), vol. 190 (1999), AMS, Providence, RI, 37-59. Pdf version (395K)

  10. V.V.Goryunov,
    Unitary reflection groups associated with singularities of functions with cyclic symmetry.
    Preprint 1999, published in Russian Mathematical Surveys, vol. 54 (1999), no. 5, 873-893. Pdf version (317K)

  11. V.V.Goryunov and J.W.Hill,
    A Bennequin number estimate for transverse knots.
    Preprint 1996, published in in: `Singularity Theory. Proceedings of the Conference dedicated to C.T.C.Wall's 60th birthday', London Mathematical Society Lecture Notes Series, vol. 263 (1999), 265-280. Pdf version (370K)

  12. V.V.Goryunov and S.K.Lando,
    On enumeration of meromorphic functions on the line.
    Preprint 1997, published in: `The Arnoldfest: Proceedings of a Conference in honour of V. I. Arnold for his Sixtieth Birthday (Toronto 1997)' (E.Bierstone, B.Khesin, A.Khovanskii, and J.E.Marsden, eds.), American Mathematical Society, 1999, 209-224. Pdf version (269K)

  13. S.V.Chmutov, V.V.Goryunov and H.Murakami,
    Regular Legendrian knots and the HOMFLY polynomial of immersed plane curves.
    Preprint 1996, published in Mathematische Annalen, vol. 317 (2000), 389--413. Pdf version (430K)

  14. V.V.Goryunov,
    Functions on space curves.
    Preprint 1998, published in Journal of The London Mathematical Society, vol. 61 (2000), 807-822. Pdf version (269K)

  15. V.V.Goryunov and C.E.Baines,
    Cyclically equivariant function singularities and unitary reflection groups G(2m,2,n), G_9, G_31.
    Preprint 1999, published in St-Petersburg Mathematical Journal, vol. 11 (2000), no. 5, 761-774. Pdf version (312K)

  16. V.V.Goryunov,
    Plane curves, wavefronts and Legendrian knots.
    Preprint 2000, published in Phil. Trans. R. Soc. London A, vol. 359 (2001), 1497-1510. Pdf version (271K)

  17. V.V.Goryunov,
    Unitary reflection groups and automorphisms of simple hypersurface singularities.
    Preprint 2000, published in: New Developments in Singularity Theory (D.Siersma, C.T.C.Wall and V.M.Zakalyukin, eds.), NATO Science Series, Series II, vol. 21 (2001), Kluwer, Dordrecht/Boston/London, 305-328. Pdf version (338K)

  18. J.W.Bruce, V.V.Goryunov and V.M.Zakalyukin,
    Sectional singularities and geometry of families of planar quadratic forms.
    Preprint 2000, published in: Trends in singularities, 83-97, Trends Math., Birkh\"auser, Basel, 2002. Pdf version (317K)

  19. V.V.Goryunov and V.M.Zakalyukin,
    Simple symmetric matrix singularities and the subgroups of Weyl groups A_mu, D_mu, E_mu.
    Preprint 2002, published in: Moscow Mathematical Journal, vol. 3 (2003), no.2, 507-530. Pdf version (329K)

  20. V.V.Goryunov and D.Mond,
    Tjurina and Milnor numbers of matrix singularities.
    Preprint 2003, published in Journal of The London Mathematical Society, vol. 72 (2005), 205-224. Pdf version (270K)

  21. V.V.Goryunov and V.M.Zakalyukin,
    On stability of projections of Lagrangian varieties.
    Preprint 2004, published in: Functional Analysis and its Applications, vol. 38 (2004), no.4, 249-255. Pdf version (169K)

  22. V.V.Goryunov and S.H.Man,
    The complex crystallographic groups and symmetries of J_10.
    Preprint 2004, published in: Singularity Theory and its Applications, Advanced Studies in Pure Mathematics, vol. 43 (2006), Mathematics Society of Japan, 55-72. Pdf version (301K)

  23. V.V.Goryunov,
    Symmetric X_9 singularities and the complex affine reflection groups.
    Preprint 2005. Pdf version (276K)

  24. V.V.Goryunov and V.M.Zakalyukin,
    Lagrangian and Legendrian singularities.
    Lecture notes of the mini-course, Luminy, February 2005. Pdf version (179K)

  25. V.V.Goryunov and V.M.Zakalyukin,
    Lagrangian and Legendrian varieties and stability of their projections.
    Lecture notes of the mini-course, ICTP, Trieste, August 2005. Pdf version (210K)

  26. V.V.Goryunov,
    Logarithmic vector fields for the discriminants of composite functions.
    Preprint 2006. Pdf version (207K)